# SDR UIEA2018070301327

- Difficulty date: July 3, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,029 hours, 14,764 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 11B0238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. REMOVED AND REPLACED APU CONTROL UNIT IAW MM 49-61-05. APU PNEUMATIC CHECK GOOD.
